MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number SR75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, sr75 reload couldn't fire properly.No incidence of infection or inflammation.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/14/2026.D4: batch # 660d53.Investigation summary: the product was returned to ethicon endo-surgery for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample determined that one sr75 reload was returned with the proximal 36 drivers up and the remaining drivers down with staples present and the swing tab was observed to be positioned opposite the unlocked position.Also, the knife was noted exposed and the "doghouse" component of the reload damaged making the reload nonfunctional.No functional test was performed due to the condition of the reload.The event reported was confirmed and it is related to improper use of the device.It should be noted that the reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.A probable cause for the damage to the doghouse component indicates that the cartridge reload was improperly loaded (long loaded); then, when joining the device halves over the long loaded reload it may appear as the device not closing or that the alignment locking lever is hard to close, causing the damaged noted.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 660d53, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25175150
Report Number3005075853-2026-03648
Device Sequence Number21474346
Product Code GDW
UDI-Device Identifier10705036002833
UDI-Public(01)10705036002833(17)300630(10)682D00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR75
Device Lot Number682D00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown